CSN Login
Members Online: 11

Assure Trial: Sutent/Nexavar users, I have a Question.

beanfarmer
Posts: 8
Joined: Mar 2010

Had a radical neph on March 16, recovery has been super. Started on the Assure trial on April 20, and started feeling effects the last few days: Taste changes, heels hurt, not too spunky. I am 39, heavy set male, decent shape, big chested, but never with "boobs." Two more weeks of this and I'll be working at Hooters instead of farming.

Anyone else seen this while on these drugs? Will call my trial leader tomorrow and see it this is a side effect, but cannot find it as such.

Thanks

pattymel
Posts: 18
Joined: Apr 2010

My husband has had three rounds of sutent therapy and this has not occurred. It may be a side effect of the other medication you are on.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network